# SDR AUS20020581

- Difficulty date: June 8, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU SHUTDOWN DUE TO HIGH OIL TEMPERATURE.
